# SDR DALA2017070605261

- Difficulty date: June 27, 2017
- Submitted: July 9, 2017
- Operation: Air carrier
- Aircraft: N952DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53560
- Aircraft time: 39,865 hours, 32,787 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR AT LEFT AFT DOOR AFT HINGE HAS A CRACK IN THE RADIUS.  REPAIRED IAW SRM 53-30-01.
